# SDR 2A6D20200603001

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- Aircraft time: 2,904 hours, 9,558 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,861 hours, 5,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Deck Plate
- Condition: Elongated
- Location: Fuselage
- Part time: 2,904 hours, 9,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS AN ELONGATED HOLE ON THE RT SIDE OF THE TRANSMISSION DECK THAT IS UTILIZED IN THE AFT AC EVAPORATOR PN EC130-6204-2 INSTALLATION DWG EC130-622 AS THE MOST INBOARD AFT HOLE UTILIZING AN AN3-4A BOLT.  AT THE HOLES WIDEST POINT IT MEASURES AT .35 BY .26.  THE HOLE IS LOCATED APPROXIMATELY STA 3382, WL 1831, AND BL 515R.
